# SDR DL76L001680

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 38,254 hours, 5,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P401021SMI
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT AFT CENTER RT FLASHLIGHT RED LIGHT NOT FLASHING.  REPLACED BATTERY ASSY, CHECKS OK.
